双线性双滞后环系统的约束分岔
物理学报
引用检索 快速检索
物理学报  2011, Vol. 60 Issue (12): 120503     doi:10.7498/aps.60.120503
总论 当期目录| 过刊浏览| 高级检索     
双线性双滞后环系统的约束分岔
吴志强1, 张振华1,2, 郝颖1
1. 天津大学机械工程学院,天津 300072;
2. 南阳理工学院机电工程系,南阳 473004
Constrained bifurcations of the system with double-loop bilinear hysteresis
Wu Zhi-Qiang1, Zhang Zhen-Hua1,2, Hao Ying1
1. School of Mechanical Engineering, Tianjin University, Tianjin 300072, China;
2. Department of Mechanical and Electrical Engineering, Nanyang Institute of Technology, Nanyang 473004, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn